MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 54840004540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a consumer via a healthcare professional (hcp)/ medtronic representative regarding a patient implanted with spinal product in a laminectomy/fusion surgery at l4-5.It was reported that one of the screws ended up snapping and the patient had to have a second surgery on (b)(6) 2021 where they removed the previous hardware and replaced it with rods, mas screws, set screws, and bone screws (mdt products).The date of initial surgery was (b)(6) 2020.As a result of the second surgery, the patient developed a hernia and had to be hospitalized on for a hernia repair on (b)(6) 2021.As a result of the hernia repair surgery, the patient developed an infection.The patient was discharged from the hospital on (b)(6) 2021.The patient is in pain.The date of implant was (b)(6) 2020 and date of explant was (b)(6) 2021.No further complications were reported/ anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON® SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key12818108
Report Number1030489-2021-01391
Device Sequence Number4957499
Product Code NKB
UDI-Device Identifier00613994589576
UDI-Public00613994589576
Combination Product (Y/N)N
PMA/510(K) Number
K091974
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number54840004540
Device Catalogue Number54840004540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown